# SDR DL757952752

- Difficulty date: June 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N633DL
- Make and model: Boeing 757232
- Aircraft serial: 23614
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Part number: 314N301016B
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND DAMAGE TO NOSE COWL PANEL WAS FOUND AT 10 O'CLOCK POSITION, DURING HMV.  DAMAGE WAS REPAIRED PER SRM 54-11-01 REF 51-70-17.
